I have been taking increasing doses of statin drugs for 20 years. The dose began at 20 mg and over time increased to 80 mg/day. I began experiencing muscle pain, neuropathy, and numbness in my feet. I walked 3-4 miles a day and had to suspend this due to the pain. My doctor advised that I endure the pain. I read a number of books, used the internet and read the Atorvastatin side effects. These appeared to my symptoms. I decided to stop taking my statin drugs.
However, I needed help navigating the variety of supplements I read about and needed guidance on how to naturally control my high cholesterol levels and manage my inflammation. I also wanted to resume my walking activity and lose some weight. It’s been weeks since I stopped the statin. SOPHIA provided testing, acupuncture, lifestyle, and effective supplements. My muscle pain has been reduced from about 5-6 out of 10 points down to a two in three weeks.
Read More about naturally handling your Cholesterol levels